Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from cystic acne. On azithral, isotretonin. What can I do?

I am suffering from cystic acne ... its been 3 months since i am taking medicines...for 1st 3 weeks i had antibiotics such as azithral and vitamins but no change was seen... infact they became worse... followed by isotretonin which also didn t show significant results... i am still taking isotretonin but red marks, scars, acne keep on appearing... wat next shud i do
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi n_a_v,

Thanks for writing in to Healthcare Magic!

The medicines you have taken are the most effective medicines available to fight acne, one possibility is that you did not take them sufficiently long, they need to be taken atleast for 2months continuously..

If they did not help then you need to be in regular follow up of your dermatologist because at times they can lead to pustulo-cystic toxic looking acne also which needs steroids to overcome the acute phase.

In some patients Doxycycline can be quite helpful when taken for about two months.

Another important aspect is to wash the face with lukewarm water and wash it dry with a cotton towel and then to expose in mild sunlight for 5minutes.

If you have any further query please let me know I would try to answer it for you.

Wish you a great health!

Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor